# SDR A6WA201040778

- Difficulty date: October 17, 2010
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 25,599 hours, 24,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GOT STRONG ODOR IN FLT DECK AND CABIN.  THEN GOT STAB TRIM AND MACH TRIM CAUTION MESSAGES.  C/W QRH, MESSAGES AND ODOR WENT AWAY.  ODOR WAS ELECTRICAL IN NATURE.  REPLACED CAPT YOKE HORIZ STAB PITCH TRIM SWITCH AND COFFEE MAKER, HORIZ STAB TRIM SYS OPS CHECK GOOD IAW AMM 27-40-.
